# SDR UPS08M53624

- Difficulty date: October 8, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 52,969 hours, 8,244 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C RT WING FIXED L/E BELOW NR 8 SLAT TRACK CUTOUT STRINGER FOUND CRACKED.  REMOVED STRINGER, FABRICATED, AND INSTALLED IAW MD-11 SRM 51-33-01, 51-35-01 AND DWG 2933.
